# SDR AALA202110084702

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 32,120 hours, 12,049 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PUNGENT SMELL IN CABIN AND COCKPIT WHEN PACKS ARE POWERED WITH APU BLEED. MAINTENANCE ACCOMPLISHED TASK CARDS 26L0021001 AND 26L00021002, FOUND OIL COKING ON APU LOWER COMPRESSOR SCREEN. RAN ENGINES 10 MINUTES EACH WITH LEFT AND RIGHT PACKS, NO ODOR SMELLED IN CABIN AND FLIGHT DECK. PLACED APU ON MEL FOR FURTHER TROUBLESHOOTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
